Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 11, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 15, 2018, 10:27 PM EDT for Pender County, North Carolina. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2018, 10:27 PM EDT (02:27 UTC)
- Expired
- Sep 15, 2018, 10:45 PM EDT
- In force
- 18 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Pender County, NC
The radar
The Wilmington radar (KLTX), 66 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 10:41 PM EDT | TORNADO | 1 Nw Atkinson, NC | TWO MOBILE HOMES FLIPPED OVER ON SLOCUM TRAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 4:38 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
338
WFUS52 KILM 160227
TORILM
NCC141-160245-
/O.NEW.KILM.TO.W.0011.180916T0227Z-180916T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
1027 PM EDT SAT SEP 15 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
West central Pender County in southeastern North Carolina...
* Until 1045 PM EDT.
* At 1027 PM EDT, a severe thunderstorm capable of producing a
tornado was located over Long Creek, or 8 miles southwest of
Burgaw, moving northwest at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* Locations impacted include...
Currie, Long Creek, Rooks, Malpass Corner, Wards Corner and
Atkinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3446 7797 3442 7802 3454 7826 3465 7816
TIME...MOT...LOC 0227Z 136DEG 35KT 3447 7803
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 15, 9:22 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 15, 9:22 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
922 PM EDT Sat Sep 15 2018
.SYNOPSIS...
Tropical Storm Florence, centered inland across South Carolina,
will drift to the westward this weekend bringing additional
significant rainfall to the Carolinas. A subtle drying trend
will develop next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 845 PM Saturday...The center of Florence is roughly
located over Southwest Williamsburg County and is moving
westerly at a commanding speed of 2 MPH.
At the moment, 2 streaming lines of very heavy rainfall and
Tropical storm wind gusts will continue to rotate onshore from
Holden Beach across Cape Fear to Surf City. Additional rainfall
amounts from this round of pcpn thru daybreak will run from 7
to 11 inches!!! Outside this heavy banding of pcpn, an
additional 1 to 5 inches of rainfall will be possible!!!
Needless to say, the FA has yet to reach the height of the
potential flooding.
Previous........................................................
As of 300 PM Saturday...Florence is expected to only drift
slowly westward through the night, maintaining a broad cyclonic
swirl of wind around its circulation center. Two particularly
heavy rain bands have set up across southeastern North Carolina
today, and the bulk of high-res model guidance shows they will
hardly budge through the next 12 hours. Some of the rainfall
totals these models are cranking out through 12Z Sunday morning
are truly staggering.
GFS: 9 inches NAM: 18 inches WRF-ARW: 28 inches WRF-NMM: 29 inches
RAP: 16 inches HRRR: 27 inches
Conferring with the NWS's Weather Prediction Center meteorologists
and our neighboring offices, we're predicting maximum values from
now through 12Z (8 AM) Sunday morning to exceed an additional foot
up to 18 inches of rain within a zone from Southport and Wilmington
northwestward across Elizabethtown and into Robeson county. Flash
flooding is already occurring across this region and this additional
torrential rainfall will only cause an expansion of the area and
severity of flash flooding. Even beyond just raw rainfall totals, it
appears this event may rival the flooding we experienced during
Hurricanes Floyd and Matthew in terms of human and infrastructure
impacts.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 3 PM Saturday...Topical moist tongue still seemingly refusing
to want to give up being poised somewhere into the Cape Fear region.
And whereas yesterday there was some disagreement as to the location
there now is better agreement and unfortunately it may remain in the
already hardest hit areas. PW values remain at an impressive 2.5-
2.6". The cyclone is still progged to open into a trough Sunday
night into Monday. Moisture will still be channeled into the area,
but it's orientation will veer from SE to SW. This should diminish
the fetch length of the tropical feed and mercifully cut down on the
QPF potential. This is supported by a drop in forecast PW values
dropping to 2.0" on forecast soundings.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 430 PM Saturday...Backdoor cold front comes through on
Wednesday likely with little fanfare but lowering rain chances and
aiding in drying the area out. Surface and mid level high pressure
progress slowly eastward late in the period keeping temperatures
seasonable and rain chances minimized; with only a small increase in
moisture/return flow.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
As of 00Z...Swath of heavy rain will affect ILM and LBT through the
evening hours. Visibilities could go as low as a half mile in the
tropical downpours, but will average around 2-3 inches. The
heavy rain will also affect the Myrtles and FLO, but to a lesser
extent. Winds along the coast may gust to 40 kts at times, but
only in the convection. Look for IFR ceilings tonight. Slowly
diminishing winds on Sunday.
Extended Outlook...Breezy with MVFR likely early Sun with gradual
improvement east to west Sun into Monday. VFR Tue-Thurs.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 845 PM Saturday...Latest observations indicate 100-140
degree wind directions at 25 to 40 kt sustained and gusts up to
45+ kt. IE...Johnny Mercer Pier at 736pm wind...120 degrees at
36g46kt. T.S. warnings remain posted. Seas are and will run
between 9 and 12 ft and will hold at these levels given the
onshore wind trajectories for the remainder of the overnight.
Previous....................................................
As of 300 PM Saturday...Florence has hardly budged all day,
remaining inland west of Georgetown, SC. Strong south to
southeast winds continue to swirl around the circulation center
with gusts still approaching 40 knots on the North Carolina
beaches. Florence is expected to drift a bit more inland
overnight while weakening a little further, perhaps allowing
tropical storm warnings to come down at some point tonight. Even
should this should occur, large seas in excess of 7-10 feet
will continue through the night.
Showers rotating around the circulation will continue all
across the coastal waters, but the most significant convection
is expected to remain near and north of Cape Fear.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As of 3 PM Saturday...Florence pulling away from the area,
gradually having its effects diminish over the marine zones.
Winds will respond more quickly than seas as usually the case,
and Small Craft Advisory likely in effect until around Monday,
with southerly to southwesterly wind and seas continuing to
abate thereafter.
LONG TERM /WEDNESDAY THROUGH THURSDAY/...
s of 430 PM Saturday...A cold front will sag south across the
area Wednesday and usher in northerly winds. These will veer to
easterly on Thursday as the center of the high progresses
eastward. Seas will average 3 ft.
&&
.CLIMATE...
Wind gusts at the Wilmington International Airport reached 105
mph in the eyewall of Hurricane Florence Friday morning. This
has been the highest wind gust measured since Hurricane Helene
struck the Port City on September 27, 1958.
Peak Wind Gusts Date Storm
105 mph 9/14/2018 Hurricane Florence
70 mph 10/8/2016 Hurricane Matthew
66 mph 8/27/2011 Hurricane Irene
74 mph 8/16/2004 Hurricane Charley
86 mph 9/16/1999 Hurricane Floyd
74 mph 8/26/1998 Hurricane Bonnie
86 mph 9/5/1996 Hurricane Fran
70 mph 7/12/1996 Hurricane Bertha
74 mph 9/13/1984 Hurricane Diana
97 mph 9/11/1960 Hurricane Donna
135 mph 9/27/1958 Hurricane Helene
83 mph 8/12/1955 Hurricane Connie
98 mph 10/15/1954 Hurricane Hazel
The barometric pressure at the Wilmington airport reached 28.51
inches, or 965.5 millibars, now the fourth lowest pressure ever
measured in Wilmington.
Lowest Pressure Date Storm
959.7 millibars 9/16/1999 Hurricane Floyd
961.4 millibars 9/5/1996 Hurricane Fran
962.1 millibars 9/11/1960 Hurricane Donna
965.5 millibars 9/14/2018 Hurricane Florence
969.9 millibars 8/26/1998 Hurricane Bonnie
At Wrightsville Beach, the National Ocean Service gauge on
Johnnie Mercer Pier measured a pressure of 28.33 inches, or 959.2
millibars as Hurricane Florence came ashore.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch through Sunday evening for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ054>056-058-059.
High Rip Current Risk through Monday evening for SCZ054-056.
NC...Flash Flood Watch through Sunday evening for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ105>110.
High Rip Current Risk through Monday evening for NCZ106-108-
110.
Coastal Flood Advisory until 6 AM EDT Sunday for NCZ107.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...TRA
NEAR TERM...DCH/TRA
SHORT TERM...MBB
LONG TERM...III
AVIATION...DLHazardous weather outlook, Sep 15, 5:08 PM EDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 508 PM EDT Sat Sep 15 2018 AMZ250-252-162115- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ017-023-024-032-033-039-162115- Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- 508 PM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-110-162115- Coastal Pender-Coastal New Hanover-Coastal Brunswick- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE SUNDAY NIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-162115- Robeson-Bladen-Columbus- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-162115- Inland New Hanover- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Coastal Flood Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-109-162115- Inland Pender-Inland Brunswick- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ254-256-162115- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 508 PM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ055-058-059-162115- Inland Georgetown-Central Horry-Northern Horry- 508 PM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ054-056-162115- Coastal Horry-Coastal Georgetown- 508 PM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE SUNDAY NIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
In the hours before
Local storm report, Sep 15, 8:13 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
813 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TROPICAL STORM 2 NW WILMINGTON 34.24N 77.94W
09/15/2018 NEW HANOVER NC MEDIA
ROOF BLOWN OFF IN-PROGRESS TIDEWATER BREWING COMPANY
BUILDING.
&&
EVENT NUMBER ILM1800275
OLIVALocal storm report, Sep 15, 9:00 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
900 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM FLASH FLOOD 5 W LAKE WACCAMAW 34.33N 78.59W
09/15/2018 COLUMBUS NC DEPT OF HIGHWAYS
US-74 CLOSED IN BOTH DIRECTIONS EAST OF HALSBORO RD DUE
TO FLOODING.
&&
EVENT NUMBER ILM1800276
OLIVALocal storm report, Sep 15, 9:26 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
926 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM FLASH FLOOD 2 NE WILLARD 34.70N 77.96W
09/15/2018 PENDER NC DEPT OF HIGHWAYS
JOHNSON AVE/SR-1349 (NORTH OF WATHA) IMPASSABLE IN BOTH
DIRECTIONS DUE TO FLOODING.
&&
EVENT NUMBER ILM1800277
OLIVALocal storm report, Sep 15, 9:28 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
928 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FLASH FLOOD 5 NE ATKINSON 34.58N 78.10W
09/15/2018 PENDER NC DEPT OF HIGHWAYS
US-421 IMPASSABLE IN BOTH DIRECTIONS DUE TO FLOODING
NEAR POINT CASWELL RD
&&
EVENT NUMBER ILM1800278
OLIVALocal storm report, Sep 15, 9:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
953 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLASH FLOOD 3 WSW ST. HELENA 34.49N 77.97W
09/15/2018 PENDER NC DEPT OF HIGHWAYS
HIGHSMITH RD/SR-1400 IMPASSABLE IN BOTH DIRECTIONS NEAR
BURGAW DUE TO FLOODING AT MULTIPLE LOCATIONS.
&&
EVENT NUMBER ILM1800279
OLIVALocal storm report, Sep 15, 10:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1014 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FLASH FLOOD 1 S WHITEVILLE 34.32N 78.71W
09/15/2018 COLUMBUS NC DEPT OF HIGHWAYS
US-701 BUS (MADISON ST) CLOSED IN BOTH DIRECTIONS IN
WHITEVILLE DUE TO FLOODING.
&&
EVENT NUMBER ILM1800280
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 8:06 PM EDT | Tornado Warning | ILM | New Hanover | 9 min |
| Sep 15, 8:28 PM EDT | Tornado Warning | ILM | New Hanover | 17 min |
| Sep 15, 8:48 PM EDT | Tornado Warning | ILM | New Hanover | 12 min |
| Sep 15, 9:23 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 22 min |
| Sep 15, 9:49 PM EDT | Tornado Warning | ILM | Pender | 11 min |
| Sep 15, 9:55 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 15, 10:31 PM EDT | Tornado Warning | ILM | Pender | 14 min |
| Sep 15, 11:33 PM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 15, 11:53 PM EDT | Tornado Warning | ILM | New Hanover | 15 min |
| Sep 16, 12:04 AM EDT | Special Marine Warning | ILM | 26 min | |
| Sep 16, 12:23 AM EDT | Tornado Warning | ILM | New Hanover | 8 min |
| Sep 16, 12:26 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 16, 12:55 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 20 min |
| Sep 16, 1:51 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 24 min |
| Sep 16, 5:00 AM EDT | Small Craft Advisory | ILM | 37 hr | |
| Sep 16, 5:23 AM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 7:12 AM EDT | Tornado Warning | ILM | Brunswick | 33 min |
| Sep 16, 8:48 AM EDT | Special Weather Statement | ILM | New Hanover | 42 min |
| Sep 16, 9:06 AM EDT | Special Marine Warning | ILM | 54 min | |
| Sep 16, 9:52 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 16, 10:23 AM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Sep 16, 11:25 AM EDT | Special Weather Statement | ILM | Bladen | 65 min |
| Sep 16, 11:40 AM EDT | Special Marine Warning | ILM | 50 min | |
| Sep 16, 11:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 12:25 PM EDT | Tornado Warning | ILM | Robeson | 35 min |
| Sep 16, 12:41 PM EDT | Tornado Warning | ILM | Columbus | 24 min |
| Sep 16, 1:24 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 3:15 PM EDT | Tornado Warning | ILM | Robeson | 45 min |
| Sep 16, 3:26 PM EDT | Tornado Warning | ILM | Robeson | 49 min |
| Sep 16, 3:58 PM EDT | Tornado Warning | ILM | Robeson | 47 min |
| Sep 16, 5:58 PM EDT | Tornado Warning | ILM | Robeson | 32 min |
| Sep 16, 7:56 PM EDT | Special Marine Warning | ILM | 45 min |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.